Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Frequent periods. Taken Ampiclox and Evion for breast pain after period. Had UTI. Effects of hormonal changes?

Hi, I am 25 years old. I had a UTI(urgency and pain while urinating) last month around 19th October and my periods started on 21st October(Usually I have a cycle of 35-40 days but this time they came after 29 days). I consulted a doctor and she put me on Ofloxacin for 5 days. After that I was feeling fine but the breast pain which I was experiencing due to PMS continued even after my periods. I went to my doctor and after physical examination she gave me Ampiclox and Evion tablets to be taken for 10 days. Today is the third day of medicine and my periods started again(after 18 days only). So, I am a bit worried about what could be the possible reason for all these. Are these the effects of hormonal changes?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Whenever there is a general systemic disturbance like infection, stress or trauma, this affects the hormone balance of the body. Thus, it can also result in delayed or frequent menstruation. Since you have had a urinary infection, it is likely that you have gone into this sort of imbalance which is going to get corrected eventually. Also, antibiotic usage can sometimes add to it. Please ask your gynecologist or endocrinologist to perform a complete hormone profile and a pelvic/trans-vaginal sonogram to clarify the issue and plan further management. Hope this helps.
Answered: Tue, 21 Apr 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor